Simple Search:

An accelerated over-relaxation quarter-sweep point iterative method for two-dimensional poisson equation.


Citation

Rakhimov, Shukhrat I. and Othman, Mohamed (2009) An accelerated over-relaxation quarter-sweep point iterative method for two-dimensional poisson equation. Sains Malaysiana, 38 (5). pp. 729-733. ISSN 0126-6039

Abstract / Synopsis

Iterative methods, particularly over-relaxation methods, are efficiently and frequently used to solve large systems of linear equations, because in the solutions of partial differential equations, these methods are applied to systems which are resulted from different iterative schemes to discrete equations. In this paper we formulate an accelerated over-relaxation (AOR) method with the quarter-sweep iterative scheme applied to the Poisson equation. To benchmark the new method we conducted experiments by comparing it with the previous AOR methods based on full- and half-sweep iterative schemes. The results of the experiments and the estimation of the computational complexity of the methods proved the superiority of the new method.


Download File

[img]
Preview
PDF (Abstract)
An accelerated over.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Subject: Iterative methods (Mathematics).
Divisions: Faculty of Computer Science and Information Technology
Keywords: Accelerated over-relaxation; Point iterative methods; Poisson equation
Depositing User: Umikalthom Abdullah
Date Deposited: 10 Feb 2012 07:45
Last Modified: 30 Oct 2015 01:57
URI: http://psasir.upm.edu.my/id/eprint/13004
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item